Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2011, 5:45 AM EDT for Montgomery County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 5:45 AM EDT (09:45 UTC)
- Expired
- Sep 28, 2011, 6:45 AM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
102
WWUS81 KPHI 280945
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EDT WED SEP 28 2011
PAZ060-067-068-281045-
BERKS PA-CHESTER PA-MONTGOMERY PA-
545 AM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CHESTER AND MONTGOMERY
COUNTIES...
AT 541 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF WEST CHESTER...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR PHOENIXVILLE...PUGHTOWN AROUND
600 AM...SPRING CITY...ROYERSFORD AROUND 615 AM...SANATOGA...
POTTSGROVE AROUND 630 AM...GILBERTSVILLE AND GREEN LANE AROUND 645
AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING STRIKES ARE POSSIBLE
WITH THIS STORM.
LAT...LON 4045 7567 4040 7546 4032 7533 4001 7550
4006 7574
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 28, 5:28 AM EDT, 17 minutes earlier.
Area forecast discussion, Sep 28, 5:28 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 AM EDT WED SEP 28 2011
.SYNOPSIS...
STUBBORN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO SIT OVER
THE OHIO VALLEY THROUGH AT LEAST THURSDAY. MORE ENERGY FROM THE
PACIFIC NORTHWEST WILL KICK THE UPPER LEVEL TO THE EAST AS IT DRAGS
A COLD FRONT THROUGH LATER ON THURSDAY AND OUT TO SEA BY FRIDAY. A
SECONDARY COLD FRONT LOOKS TO MOVE THROUGH DURING THE DAY FRIDAY
WITH CANADIAN HIGH PRESSURE FILING IN BEHIND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WARM FRONT FROM DELMARVA TO JUST S OF KDCA FOCUSES THE STRATUS/FOG
AND ENOUGH INFLOW FOR LIFT N OF THE WARM FRONT TO PRODUCE HEAVY
SCT SHOWERS AS OF 5 AM.
A NUMBER OF RIVERS ARE RESPONDING NOW AND WHILE MOST IF NOT ALL
SHOULD REMAIN JUST BLO FS...CANNOT PROMISE THE SAME FOR LATE TODAY
OR TONIGHT.
COLLABORATED EXTENT OF FF WATCH WITH NEIGHBORS.
PLS SEE SPC DAY 1 OUTLOOK FOR POTENTIAL ISO SVR SW PTN OF THE FA
THIS AFTN/EVE.
TRIED TO MAKE SENSE OF BEST CHANCE FOR BANDS OF HEAVY SHOWERS SO
NO ONE SET OF GUIDANCE IS SEEN AS BEST GUIDE.
BASICALLY SE LOW LVL INFLOW/UPSLOPE COMBINED WITH S TO N MOVEMENT
OF 20-25 KTS...AND INCREASING INSTABILITY AS THE COOL POOL IN THE
MIDWEST HEADS EAST A RELATIVELY POP FCST FOR TODAY. WHERE IT WONT
RAIN IS DIFFICULT TO BE SURE BUT THE COAST AFTER 12Z TODAY MAY THE
MOST FAVORED FOR NO RAIN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
TONIGHT MIGHT BE THE BEST CHC FOR HEAVY RAIN AND THUNDERSTORMS IN
THE WATCH AREA AS A WEAK SFC LOW AND DIFFLUENT THICKNESS MOVE TO
THE DEL VALLEY.
IT COULD CLEAR OUT ALOFT TOWARD DAWN THURSDAY BUT THAT WOULD INCREASE
PATCHY DENSE FOG POTENTIAL LATE THIS COMING NIGHT.
BLENDED MODEL GUIDANCE FOR TEMPS/DEWPOINTS/WINDS WITH ANOTHER HUMID
NIGHT IN STORE FOR US BUT PROBABLY THE LAST FOR QUITE A WHILE.
GUIDANCE HAS BEEN UNDERFCSTG THE DEWPOINTS THE PAST DAY OR SO.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
LONG WAVE TROUGH OVER THE OHIO VALLEY ASSOCIATED WITH LOLLYGAGGING
MID-LEVEL LOW WILL FINALLY BEGIN TO OPEN UP ON THURSDAY AS ANOTHER
PIECE OF MID-LEVEL ENERGY EJECTS INTO ITS BASE. THIS THEN STARTS TO
PUSH THE OPEN WAVE TOWARDS THE NORTHEAST AT A FASTER CLIP THUS
ALLOWING THE CURRENT STATIONARY FRONT TO OUR WEST TO BEGIN TO MOVE
EAST AS A COLD FRONT. THERE IS A LOT OF VORTICITY ASSOCIATED WITH
THE PASSAGE OF THE MID-LEVEL LOW AND COLD FRONT SO AIR PARCEL
ASCENSION WILL NOT BE AN ISSUE FOR THURSDAY. DEEP VERTICAL SHEAR
WILL BE PRIME FOR AN ENHANCED UPDRAFT ROTATION AND UNDER THE MOIST
SOUTHERLY FLOW DEWPOINTS WILL REMAIN IN THE MID 60S.
THE MAIN QUESTION IS CAN WE BREAK OUT ENOUGH FOR THE EARLY AFTERNOON
HOURS TO SEE AN INCREASE IN SURFACE BASED CAPE. AS OF NOW IT LOOKS
AS THOUGH THE FRONT WILL BE BARRELING THROUGH BY THE AFTERNOON HOURS
AND THERE COULD BE MODEST CLEARING. IT DOES NOT LOOK TO BE A
WIDESPREAD EVENT ON THURSDAY BUT ALL SEVERE CONVECTIVE INDICES
POINT TO A RATHER ACTIVE AFTERNOON/EVENING WITH GUSTY WINDS AND
HEAVY RAIN.
WITH THIS FRONT THROUGH THE REGION BY FRIDAY MORNING ANOTHER, WEAKER
AND DRIER, COLD FRONT WILL SWEEP THROUGH ON FRIDAY. THIS IS
ASSOCIATED WITH THE MID-LEVEL CLOSED LOW THAT KICKED ITS PREDECESSOR
TO THE EAST. STILL HAVE A CHANCE TO SEE SOME SHOWERS, MAINLY ACROSS
OUR NORTHERN ZONES, WITH THE STRONGER MID-LEVEL ENERGY SHEARING
ACROSS THOSE PARTS OF THE CWA. WITH A COLD POOL ALOFT AND STRONG
COLD AIR ADVECTION TAKING PLACE ON SATURDAY WE COULD STILL SEE A
RESIDUAL SHOWER ACROSS THE NORTH WHILE EVERYWHERE SHOULD BE DRY.
DRYING TREND CONTINUES FROM SUNDAY THROUGH THE REMAINDER OF THE
LONGTERM PERIOD AS HIGH PRESSURE NOSES IN FROM THE WEST.
TEMPERATURES WILL FEEL MUCH LIKE FALL OVER THE WEEKEND AS A STIFF
NORTHWEST WINDS KICKS IN COOLER AND DRIER CANADIAN AIR.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 13Z...WIDESPREAD IFR CIGS WITH VSBY DECREASING TO 1 TO 4
MI IN FOG BY 12Z. SCT BRIEF HEAVY SHOWERS MOVING NORTHWARD. LIGHT
EAST FLOW.
TODAY AFTER 13Z...CIGS GRADUALLY LIFT TO MVFR OR VFR CIGS MIDDAY
WITH IFR CIGS AND RIDGES OBSCURED CONTG ONLY IN THE POCONOS AND
HILLS OF FAR NW NJ. BRIEF IFR CONDS IN SCT HEAVY SHOWERS WITH ISO
STRONG TSTMS...MAINLY THIS AFTN AND MOSTLY AWAY FROM THE COAST.
MOST OF THE TSTMS IN DE/MD AND SE PA. SE WIND G 15 KT THIS AFTN
EXCEPT SW G 30 KT POSSIBLE IN ANY AFTN TSTM ACROSS MD/DE/SE PA.
TONIGHT...MVFR OR IFR CIGS. BRIEF LIFR IN SCT HEAVY SHOWERS WITH
ISO TSTMS. LIGHT SE WIND.
OUTLOOK...
UPPER LEVEL LOW PRESSURE AND SOUTHERLY FLOW WILL CONTINUE INTO
THE FIRST HALF OF THURSDAY BEFORE A STRONG COLD FRONT SWINGS
THROUGH LATER IN THE DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED
ON THURSDAY AS THE FRONT LIFTS THROUGH. A SECONDARY FRONT WILL
SWEEP THROUGH ON FRIDAY GIVING WAY TO BUILDING HIGH PRESSURE OVER
THE WEEKEND. THERE COULD STILL BE MVFR CIGS AND VSBY WITH THE
STORMS ON THURSDAY AND POSSIBLY ON FRIDAY WILL ANY REMAINING LOW
LEVEL MOISTURE. VFR CONDITIONS ARE EXPECTED OVER THE WEEKEND AS
WINDS SHIFT TOWARDS THE NORTHWEST AND BRING IN DRIER AIR.
&&
.MARINE...
TODAY AND TONIGHT...NO HEADLINE.
WINDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA THROUGH
TONIGHT. SEAS WILL REMAIN AT 3 OR 4 FEET ON THE OCEAN, WHICH IS
WHAT WAVEWATCH CONTINUES TO FORECAST. THERE MAY BE SOME STRONG
THUNDERSTORMS MAINLY OVER DELAWARE BAY AND OVER THE SOUTHERN OCEAN
WATERS THIS AFTN OR EVENING.
OUTLOOK...
UPPER LEVEL LOW PRESSURE WILL FINALLY DEPART THE OHIO VALLEY AND
MOVE TOWARDS THE EAST ON THURSDAY. A TRAILING COLD FRONT WILL SWEEP
THROUGH ON THURSDAY AFTERNOON AND WE WILL SEE HEAVY SHOWERS WITH
POSSIBLY STRONG THUNDERSTORMS DURING THE AFTERNOON HOURS. A
SECONDARY COLD FRONT WILL PUSH BY ON FRIDAY WITH AGAIN A CHANCE OF
SHOWERS INTO SATURDAY. WINDS WILL THEN SWING AROUND TO THE NORTHWEST
AND UNDER A TIGHT PRESSURE GRADIENT INCREASE AND BECOME GUSTY. SEAS
SHOULD BUILD TO AROUND 5 FEET BY LATE SATURDAY NIGHT. SMALL CRAFT
CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT THROUGH MONDAY ONCE HIGH
PRESSURE ESTABLISHES ITSELF OVER OUR REGION.
&&
.HYDROLOGY...
FFA ISSUED FOR E PA AND FAR NW NJ THROUGH TONIGHT. LAST EVENINGS RFALL
OF 2.52 INCHES IN STODDARTSVILLE OF MONROE COUNTY...1.98 IN BLAKESLEE
CARBON COUNTY AND 1.48 INCHES IN BETHEL OF BERKS COUNTY COMBINED
WITH PWAT NEAR 1.5 INCHES...SOME UPSLOPE CONTRIBUTION TO
LIFT...POTENTIAL FOR REMNANTS OF ANY NNEWD MOVING ISO SVR IN THE
SW PORTION OF THE FA...AND PORTIONS OF E PA ALREADY VULNERABLE
FROM 9 TO 11 INCH RAINS THIS MONTH SUGGEST A FLASH FLOOD WATCH
WOULD BE BENEFICIAL. THIS DISCUSSES THE POTENTIAL FOR ISOLATED 1 OR
2 HR RAINS OF 1.5 TO 3 INCHES POSSIBLY CAUSING EXCESSIVE SHORT
FUSED RUNOFF RESPONSE.
MAINSTEMS SHOULD BE OKAY IN THIS PATTERN DUE TO LACK OF NON
ANTICIPATED WIDESPREAD 2+ INCH AMTS...HOWEVER NO GUARANTEE. THE
NESHAMINY...LEHIGH AND SOUTH BRANCH OF THE RARITAN ARE AMONG OUR
CONCERNS.
HIGHBRIDGE NJ 2.4 INCHES IN LAST 4 HOURS ENDING 5 AM VIA COCORAHS.
THIS IS THE S BRANCH OF THE RARITAN IN NJ.
CLINTON IN HUNTERDON COUNTY HAS HAD 1.81 INCHES IN THE PAST 6
HOURS ENDING AT 5 AM WITH RIEGELSVILLE NEARLY 1.5 INCHES AND
STOCKTON 1.37 INCHES. THIS PLUS THE SPRUCE RUN RESPONSE IN
HUNTERDON COUNTY AND GRIDDED FFG PROMPTED THE RECENT FLOOD
ADVISORY. MEANWHILE...OUR FFMP SUGGESTS THE MUSCONETCONG IS GOING
TO RESPOND INTO FLOOD IN WARREN COUNTY NJ.
FOR BUCKS COUNTY WE'RE AWAITING MORE DATA ON THE PERKIOMEN BUT
THAT WAS RISING AT A RATE THAT WOULD CAUSE MINOR FLOODING.
&&
.TIDES/COASTAL FLOODING...
REEDY PT DE EXCEEDED FS AT MIDNIGHT BY .09 INCHES WITH A 7.29 READING.
PHL REMAINED BELOW FS BY .08 AT 224 AM. SORT OF AN ODDITY.
A MORE GENERAL CF ADVISORY HAS ISSUED FOR THE ATLC WATERS HIGH TIDE
MID AND LATE THIS MORNING. PROBABLE REPEATS CF EPISODES IN FUTURE
HIGH TIDE CYCLES...ESPECIALLY THURSDAY MORNING AND POSSIBLY
FRIDAY LATE MORNING AS ASTRO PREDICTED HIGH TIDES INCREASE.
PHL AND REEDY POINT ARE MARGINAL AND PROBABLY WILL ISSUE CFSTMT AROUND
6AM ONCE I CAN GAIN A BETTER HANDLE ON THE TRENDS VS GUIDANCE.
MONITORING RAIN CAUSED FLOOD WARNINGS ATTM.
&&
.RIP CURRENTS...
FAIRLY LONG PERIOD 9-10 SECONDS 3 FT SE SWELLS EXPECTED THROUGH
THE DAY TODAY WITH A SE WIND OF ABOUT 10 KT. THIS WITH THE CONTINUED
INFLUENCE OF THE NEW MOON...A MODERATE RISK OF RIP CURRENTS WAS
FORECAST FOR WEDNESDAY. ITS MARGINAL MDT-LOW IN DE BUT ISSUED MDT
FOR ALL.
&&
.CLIMATE...
MAY ADD SOME MONTHLY DATA IF TIME BY 7AM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
067>071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
NJZ012>014-020>027.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007.
DE...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
DEZ002>004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...DRAG 528A
SHORT TERM...DRAG 528A
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER 528A
MARINE...DRAG/HEAVENER
HYDROLOGY...528A
TIDES/COASTAL FLOODING...528A
RIP CURRENTS...528A
CLIMATE...Hazardous weather outlook, Sep 28, 3:51 AM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT WED SEP 28 2011 MDZ008-012-015-019-020-NJZ008>010-015-290800- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET- MERCER- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-067>069-290800- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-290800- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-290800- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-290800- DELAWARE-PHILADELPHIA- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 28, 1:54 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 AM EDT WED SEP 28 2011
DEZ001-NJZ001-007>010-012-015>019-021>023-027-PAZ054-055-060>062-
067>071-280645-
ATLANTIC NJ-BERKS PA-BUCKS PA-CAMDEN NJ-CAPE MAY NJ-CARBON PA-
CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-
SUSSEX NJ-WARREN NJ-
154 AM EDT WED SEP 28 2011
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...SALEM...CUMBERLAND...CAMDEN...
GLOUCESTER...MERCER...MIDDLESEX...DELAWARE...PHILADELPHIA...
CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...
BUCKS...MONROE...NEW CASTLE...CAPE MAY...ATLANTIC AND BURLINGTON
COUNTIES...
AT 150 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL MOVING NORTH AROUND 20 MILES AN HOUR
THROUGH THE DELAWARE VALLEY. THE BACK EDGE OF THE HEAVIEST RAIN
WAS ALONG A LINE EXTENDING FROM WILMINGTON TO 15 MILES NORTH OF CAPE
MAY.
BRIEF PERIODS OF VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT HAVE
BEEN SOAKED AGAIN THIS MONTH OF SEPTEMBER. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING....ESPECIALLY NEAR THE DELAWARE
RIVER INTO WESTERN NEW JERSEY. AN EMBEDDED THUNDERSTORM IS ALSO
POSSIBLE.
LAT...LON 4120 7438 4108 7449 4104 7449 4105 7444
4102 7442 3917 7480 3967 7552 3969 7552
3968 7554 3972 7560 4086 7566 4123 7554
4126 7514 4116 7516 4115 7509 4109 7501
4115 7491 4131 7480 4135 7468
FORECASTER: DRAGSpecial weather statement, Sep 28, 4:09 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 AM EDT WED SEP 28 2011
NJZ001-007>010-012-PAZ062-280900-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
409 AM EDT WED SEP 28 2011
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...WARREN...
MORRIS...HUNTERDON...SOMERSET...MIDDLESEX AND NORTHAMPTON COUNTIES...
AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES EAST
OF EASTON TO 13 MILES WEST OF SOMERVILLE TO 7 MILES SOUTH OF
SOMERVILLE...MOVING NORTHEAST AT 25 MPH. THE SHOWERS WILL BE NEAR
HAMPTON...WHITE HOUSE STATION...LEBANON...HIGH BRIDGE AROUND 415
AM...PLEASANT VALLEY...BRASS CASTLE...ROXBURG...BRIDGEWATER AROUND
420 AM...BELVIDERE AND SOUTH BOUND BROOK AROUND 425 AM.
THERE COULD SOME POOR DRAINAGE FLOODING WITH THESE SHOWERS AND
POSSIBLY A BRIEF GUST OF WIND UPWARDS OF 30 MPH. A FEW RUMBLES OF
THUNDER ARE ALSO POSSIBLE WITH THESE SHOWERS.
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4059 7444 4060 7433 4033 7457
4038 7463 4052 7491 4069 7530 4101 7507
4107 7497 4111 7499 4101 7456 4084 7432
HEAVENERSpecial weather statement, Sep 28, 5:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EDT WED SEP 28 2011
PAZ060-067-068-281045-
BERKS PA-CHESTER PA-MONTGOMERY PA-
545 AM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CHESTER AND MONTGOMERY
COUNTIES...
AT 541 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF WEST CHESTER...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR PHOENIXVILLE...PUGHTOWN AROUND
600 AM...SPRING CITY...ROYERSFORD AROUND 615 AM...SANATOGA...
POTTSGROVE AROUND 630 AM...GILBERTSVILLE AND GREEN LANE AROUND 645
AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING STRIKES ARE POSSIBLE
WITH THIS STORM.
LAT...LON 4045 7567 4040 7546 4032 7533 4001 7550
4006 7574
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 11:53 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Sep 28, 1:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Morris and 4 more | 51 min |
| Sep 28, 3:56 AM EDT | Flash Flood Watch | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 hr |
| Sep 28, 4:09 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 51 min |
| Sep 28, 4:10 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 7 hr |
| Sep 28, 4:49 AM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Warren | 7 hr |
| Sep 28, 5:45 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 22 hr |
| Sep 28, 6:29 AM EDT | Flash Flood Warning | PHI | Sussex, Warren | 7 hr |
| Sep 28, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Sep 28, 10:02 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Sep 28, 12:00 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Warren | 6 hr |
| Sep 28, 3:29 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 9 hr |
| Sep 28, 5:58 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 26 hr |
| Sep 27, 8:16 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 3 hr |
| Sep 28, 4:38 AM EDT | Areal Flood Warning | PHI | Bucks | 3 hr |
| Sep 28, 11:15 AM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Sep 28, 12:24 PM EDT | Special Weather Statement | PHI | Lehigh | 51 min |
| Sep 28, 3:20 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 55 min |
| Sep 28, 3:59 PM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware, Montgomery | 61 min |
| Sep 28, 4:21 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| Sep 28, 4:33 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 2 hr |
| Sep 28, 4:36 PM EDT | Flash Flood Warning | PHI | Berks, Chester | 3 hr |
| Sep 28, 4:48 PM EDT | Special Weather Statement | PHI | Northampton | 57 min |
| Sep 28, 4:59 PM EDT | Areal Flood Advisory | PHI | Bucks, Northampton | 3 hr |
| Sep 28, 5:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Sep 28, 5:12 PM EDT | Special Weather Statement | PHI | Lehigh | 63 min |
| Sep 28, 5:29 PM EDT | Special Weather Statement | PHI | Carbon | 61 min |
| Sep 28, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 58 min |
| Sep 28, 5:42 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 3 hr |
| Sep 28, 6:31 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Sep 28, 6:35 PM EDT | Areal Flood Warning | PHI | Bucks | 2 hr |
| Sep 28, 6:41 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Sep 28, 7:44 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Sep 28, 8:30 AM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 2 hr |
| Sep 28, 9:32 AM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 3 hr |
| Sep 28, 10:05 AM EDT | Special Weather Statement | PHI | Caroline | 40 min |
| Sep 28, 1:40 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 65 min |
| Sep 28, 1:58 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 62 min |
| Sep 28, 2:14 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 2 hr |
| Sep 28, 2:59 PM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Sep 28, 3:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| Sep 28, 9:10 AM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Sep 28, 10:45 AM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Sep 28, 1:31 PM EDT | Special Weather Statement | PHI | Sussex | 59 min |
| Sep 28, 2:41 PM EDT | Special Weather Statement | PHI | Kent | 64 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.